Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Ibuprofen

Advil Film-Coated Temporary Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen, 160 Count


Advil Film-Coated Temporary Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen, 160 Count by Advil at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Advil Film-Coated is designed to dissolve quickly, absorb rapidly, and go to work in minutes to stop pain before it gets worse. Advil Film-Coated Tablets have a Rapid Release Formula that is perfect for headaches, menstrual cramps, muscle aches, back pain, and the aches and pains associated with the common cold. The active ingredient in Advil Film-Coated is also an exceptional fever reducer. These tablets contain 200mg of Ibuprofen Sodium and are safe for ages 12 years and older. If you’re


Product Description & Reviews

Advil Film-Coated is designed to dissolve quickly, absorb rapidly, and go to work in minutes to stop pain before it gets worse. Advil Film-Coated Tablets have a Rapid Release Formula that is perfect for headaches, menstrual cramps, muscle aches, back pain, and the aches and pains associated with the common cold. The active ingredient in Advil Film-Coated is also an exceptional fever reducer. These tablets contain 200mg of Ibuprofen Sodium and are safe for ages 12 years and older. If you’re looking for fast-acting pain relief in an easy-to-swallow tablet, add Advil Film-Coated tablets to your shopping cart today. Advil Film-Coated is designed to provide fast, focused pain relief directly at the site of inflammation. The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief and the top-selling pain reliever among over-the-counter medications.

Features & Highlights

  • Advil Film-Coated has a Rapid Release Formula to provide fast pain relief of headaches, back pains, and muscle pains.
  • Advil Film-Coated tablets go to work in minutes to stop your pain before it gets worse.
  • This Rapid Release Formula dissolves and absorbs quickly, delivering effective treatment to temporarily relieve headaches, muscle aches, minor arthritis pain, and joint pain.
  • The 200mg of Ibuprofen Sodium in Advil® Film-Coated tablets is designed to provide focused pain relief directly at the site of inflammation.
  • No other OTC pain reliever has been proven to be faster or stronger than Advil.

Additional Information

Manufacturer:Wyeth Consumer Healthcare
Brand:Advil
Publisher:Wyeth Consumer Healthcare
Studio:Wyeth Consumer Healthcare
UPC:305730133890
EAN:0305730133890
Package Weight:0.2 pounds
Package Size:2.6 x 2.5 x 2.5 inches

Advil Film-Coated Temporary Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen, 160 Count by Advil

Buy Now:
Advil Film-Coated Temporary Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen, 160 Count

4.7 out of 5 stars with 71 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$13.94


Quantity:  

 


View More In Ibuprofen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Equate - Ibuprofen Softgels 200 mg, 160 Liquid Filled Capsules
By Equate
mpn: 0681131297981, ean: 0681131297981,
Equate - Ibuprofen Softgels is a fast liquid-filled relief. Is gentle on your stomach.Compare to Advil Liqui-Gels.. Ibuprofen Softgels 200 mg.. Pain R...

Medique Products 10013 I-Prin Pain Reliever Fever Reducer Tablets, 250-Packets of 2
By Medique
mpn: 10013, ean: 0885346059529,
Medique 10013-500 sugar free I-Prin, the active ingredients and strength are the same. For the temporary relief of aches and pains associated with art...

Advil Liquid Gels - Mega Size Two Pack (240 Count Total ) Advil-Ae
By Advil
Advanced Medicine For Pain®. 2X240ct. LiquiGels®. Soluable ibuprofen capsules. 200mg.Advanced Medicine For Pain®. 2X240ct. LiquiGels®. Soluable ib...

Advil Children's Fever Reducer/Pain Reliever 100mg Ibuprofen Oral Suspension, Grape Flavor, 8 Fluid Ounce
By Advil
ean: 0305731707731,
When fever is running through your house, turn to Children's Advil Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for ch...

First Aid Only Ibuprofen- 125 2-packs- 250 tablets per dispenser box
By First Aid Only
sku: DSD484200, mpn: I431, ean: 0854586362621,
Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the mon cold headache toothache m...

Motrin Children's Dye-Free Pain Reliever and Fever Reducer, 4 Fluid Ounce-2 Packs
By Motrin
mpn: No Model, ean: 0604080051442,
Uses: Temporarily relieves minor aches and pains due to he common cold, flu, sore throat, headache and toothache. Reduces feverNon-staining original b...

Advil Advanced Medicine for Pain Gel Caps 100 Count
By Advil
mpn: 16540, ean: 0305730165402,
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC ...

Motrin Children's Oral Suspension Grape Flavor - 4 oz, Pack of 2
By Motrin
mpn: 60340, ean: 0300450603401,
Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. For ages 2 to 11 years. L...

Advil Pm Pain/fever Reducer Tablets 200mg - 50 Packets of 2 Coated Caplets Each Advil Pm
By Advil
ean: 0644220023366,
Advil Pm Pain/fever Reducer Tablets 200mg - 50 Packets of 2 Coated Caplets Each Advil PmWhen aches and pains are keeping you up, sleep better with Adv...

Motrin IB Caplets, Ibuprofen, Aches and Pain Relief, 50 Count, Pack of 2
By Motrin
ean: 0300450481528,
MOTRIN IB temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, ...



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - hqhealthblogs.com. All Rights Reserved.